MathSciNet Relay Station
MathSciNet bibliographic data
MR149538 60.62
Šur, M. G. Continuous additive functionals of Markov processes and excessive functions. Dokl. Akad. Nauk SSSR 137 800--803 (Russian); translated as Soviet Math. Dokl. 2 1961 365–368.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement